# SDR C8GA201111150025

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 62,438 hours, 34,495 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20704100105
- Part serial: 5005
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 4,230 hours, 2,322 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE WEATHER RADAR SCREEN WENT BLANK. THE ACFT RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED NOTING THAT THE RADAR TRANSCEIVER TO BE AT FAULT. R & R THE RADAR TRANSCEIVER AND PERFORMED OPS CHECKS WITHOUT DEFECTS ON THE GROUND.  ACFT RETURNED TO SERVICE.
